# SDR 9903486615

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfuntioned
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING FOR A HYDRAULIC LEAK, THE NOSE LANDING GEAR RETRACTED RESULTING IN DOOR 1L BECOMING DETACHED FROM THE FUSELAGE BY THE JETWAY.  THE BOEING AOG TEAM WILL BEGIN THE REPAIR PROCESS ON 26AUG99.  EXACT CAUSE OF EVENT TO BE DETERMINED.
